# SDR AUS20030130

- Difficulty date: January 8, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR DRAG LINK RODEND FAULTY. BUMPER STOP OUT OF ADJUSTMENT.
